# SDR 96ZZZX533

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92LG
- Make and model: Snias AS350B2
- Aircraft serial: 2575
- System (JASC): 3457 · Global Positioning System
- Part: Sensor
- Part number: 4530506
- Condition: Intermittent
- Location: Gps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS UNIT RETURNED FOR CREDIT AGAINST REPLACEMENT INVOICE NOTED ABOVE.  UNIT REMOVED DUE TO INTERMITTENT SIGNAL.  REPLACED WITH GPS-505 AS RECOMMENDED BY ARNAV.
